Why would you feel bad after getting saved by antibiotics?
Hello from Dr. Cone...
I often get a case where a patient comes in (frustrated) with stomach or fatigue complaints. They may say "I have constipation, diarrhea, bloating, tired, headaches, skin problems..." You name it. And when I ask when it started it is a common answer to get "right after I had some antibiotics." So why might this be? Well, I find that it is common that antibiotics clean out a bacterial infection really well. And they also clean out our good bacteria in our stomach oftentimes.
So why is this a problem? Because the good bacteria keep in check other organisms from taking over our intestines... namely yeast-y type organisms (Candida and cousins to Candida). Antibiotics have no effect on yeast. So, if you kill off all the competition to the yeast, what are you left with? Only yeast. And then it grows and takes over the intestines. And it gives you symptoms of not feeling well.
So, when I ask in a patient's history for when it started and it is after antibiotics, there is a big chance there is a yeast overgrowth causing trouble. So, what do you do about it? Well, you test for what nutrients you need to strengthen your immune system and then combine that with an herb that has anti-yeast qualities... and often you need to minimize your sugar and alcohol intake to recover as fast as possible. I mention this just to see if you or someone you know is suffering from some health problems that started after antibiotics. I can help.
Oh... I forgot to mention but it rarely seems like probiotics help much as well as an anti-yeast diet on its own. You need specific vitamins as well as herbs in combination to remedy this situation. Please call the office if you have any of these symptoms that might be related to this situation... fatigue, headaches, stomach problems, diarrhea, constipation, mood swings, trouble losing weight, bloating, heartburn, rashes, memory problems, low libido, back or knee pain for no obvious reason, and trouble getting motivated. Call our office if you need any help.